Sweet's syndrome in a severely neutropenic patient during therapy with recombinant human granulocyte colony-stimulating factor

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We report a new case of Sweet's syndrome (SS) associated with recombinant human granulocyte colony-stimulating factor (rHuG-CSF) therapy in a patient with acute myelogenous leukemia (AML). The patient developed a fever in association with multiple tender, purpuric and pustular skin lesions and swelling of both calves alter receiving rHuG-CSF 3 μg/kg/d for 4 days. The absolute neutrophil count was 0.55 x 109/L at onset. A skin biopsy revealed a dense neutrophilic infiltration in the dermis without evidence of vasculitis or infection. All skin and calf lesions regressed within 1 week after prednisolone therapy. Physicians should be aware of potential neutrophil-mediated dermatoses in patients with severe neutropenia on rHuG-CSF treatment.

Original languageEnglish
Pages (from-to)276-279
Number of pages4
JournalJournal of the Formosan Medical Association
Volume96
Issue number4
Publication statusPublished - 1997 Apr 1

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Sweet's syndrome in a severely neutropenic patient during therapy with recombinant human granulocyte colony-stimulating factor'. Together they form a unique fingerprint.

  • Cite this